Alert archive / Florida / Small Craft Advisories in 2018

Small Craft Advisory 7, NWS Miami, FL

January 24, 2018

NWS Miami, FL issued this small craft advisory at Jan 24, 2018, 4:00 AM EST. It took effect at Jan 24, 2018, 11:00 PM EST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jan 24, 2018, 4:00 AM EST (09:00 UTC)
In effect from
Jan 24, 2018, 11:00 PM EST
Expired
Jan 28, 2018, 3:58 PM EST
In force
4 days
Issued by
NWS Miami, FL

The text

As transmitted.

664 
WHUS72 KMFL 240900
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
400 AM EST Wed Jan 24 2018

AMZ630-650-651-670-671-242100-
/O.NEW.KMFL.SC.Y.0007.180125T0400Z-180126T1200Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
400 AM EST Wed Jan 24 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 7 AM
EST FRIDAY...

The National Weather Service in Miami has issued a Small Craft
Advisory, which is in effect from 11 PM this evening to 7 AM EST
Friday.

* Winds and Seas...Northeast winds 15 to 25 kt with gusts up to 
  30 kt. Seas 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
12 follow-up statements
657 
WHUS72 KMFL 242049
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
349 PM EST Wed Jan 24 2018


AMZ630-650-651-670-671-250500-
/O.EXT.KMFL.SC.Y.0007.180125T0400Z-180127T1200Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
349 PM EST Wed Jan 24 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 7 AM
EST SATURDAY...

* Winds and Seas...Northeast winds 15 to 25 kt with gusts up to 
  35 kt. Seas 6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
659 
WHUS72 KMFL 250820
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
320 AM EST Thu Jan 25 2018

GMZ676-252030-
/O.EXB.KMFL.SC.Y.0007.180125T2200Z-180126T2100Z/
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
320 AM EST Thu Jan 25 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
4 PM EST FRIDAY...

The National Weather Service in Miami has issued a Small Craft
Advisory, which is in effect from 5 PM this afternoon to 4 PM EST
Friday.

* Winds and Seas...Northeast winds 20 kt with gusts up to 25 kt.
  Seas 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ630-650-651-670-671-252030-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-180127T1200Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
320 AM EST Thu Jan 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

* Winds and Seas...Northeast winds 15 to 25 kt with gusts up to 
  35 kt. Seas 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
619 
WHUS72 KMFL 251402
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
902 AM EST Thu Jan 25 2018


AMZ630-650-651-670-671-252215-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-180127T1200Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
902 AM EST Thu Jan 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

* Winds and Seas...Northeast winds 20 to 30 kt with gusts up to 
  35 kt. Seas 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ676-252215-
/O.CON.KMFL.SC.Y.0007.180125T2200Z-180126T2100Z/
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
902 AM EST Thu Jan 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 4 PM EST FRIDAY...

* Winds and Seas...Northeast winds 15 to 25 kt with gusts up to 
  30 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
759 
WHUS72 KMFL 252039
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
339 PM EST Thu Jan 25 2018

AMZ630-650-651-670-671-260545-
/O.EXT.KMFL.SC.Y.0007.000000T0000Z-180128T1500Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
339 PM EST Thu Jan 25 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SUNDAY...

* Winds and Seas...East winds 20 to 25 kt with gusts up to near
  gale force. Seas 6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave 
conditions to small craft. Inexperienced mariners, especially 
those operating smaller vessels should avoid navigating in these 
conditions.

&&

$$

GMZ676-260545-
/O.CON.KMFL.SC.Y.0007.180125T2200Z-180126T2100Z/
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
339 PM EST Thu Jan 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* Winds and Seas...Northeast winds 20 to 25 kt with gusts up to
  near gale force. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots 
and/or 7+ foot seas are expected to produce hazardous wave 
conditions to small craft. Inexperienced mariners, especially 
those operating smaller vessels should avoid navigating in these 
conditions.

&&

$$

http://www.weather.gov/miami
995 
WHUS72 KMFL 260219
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
919 PM EST Thu Jan 25 2018

AMZ630-650-651-670-671-262100-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-180128T1500Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
919 PM EST Thu Jan 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...

* Winds and Seas...East-northeast winds 20 to 30 kt with
  occasional gusts up to 35 kt. Seas building to 6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

GMZ676-262100-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-180126T2100Z/
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
919 PM EST Thu Jan 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* Winds and Seas...Northeast winds 15 to 25 kt with gusts up to 
  30 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

http://www.weather.gov/miami
883 
WHUS72 KMFL 260857
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
357 AM EST Fri Jan 26 2018

AMZ630-650-651-670-671-262100-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-180128T1500Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
357 AM EST Fri Jan 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...

* Winds and Seas...East winds 20 to 25 kt with gusts up to 35 
  kt. Seas 6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

GMZ676-262100-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-180126T2100Z/
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
357 AM EST Fri Jan 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* Winds and Seas...East winds 20 kt with gusts up to 25 kt. Seas 4
  to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

http://www.weather.gov/miami
024 
WHUS72 KMFL 262047
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
347 PM EST Fri Jan 26 2018

GMZ676-262200-
/O.EXP.KMFL.SC.Y.0007.000000T0000Z-180126T2100Z/
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
347 PM EST Fri Jan 26 2018

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

The small craft advisory for offshore Gulf of Mexico waters off
South Florida will be allowed to expire at 4pm. Wave heights have
dropped below 5 feet. However, ENE winds of 15 to 20 knots will
still be likely through this evening.

$$

AMZ630-650-651-670-671-271000-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-180128T1500Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
347 PM EST Fri Jan 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...

* Winds and Seas...East winds 20 to 25 kt with gusts up to 30 kt.
  Seas 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

http://www.weather.gov/miami
194 
WHUS72 KMFL 270900
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
400 AM EST Sat Jan 27 2018

AMZ650-651-670-671-272100-
/O.EXT.KMFL.SC.Y.0007.000000T0000Z-180128T2200Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
400 AM EST Sat Jan 27 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST SUNDAY...

* Winds and Seas...East winds 15 to 25 kt with gusts up to 30 
  kt. Seas 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

AMZ630-272100-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-180128T1500Z/
Biscayne Bay-
400 AM EST Sat Jan 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...

* Winds and Seas...East winds 15 to 25 kt with gusts up to 30 kt.
  Seas 1 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

http://www.weather.gov/miami
119 
WHUS72 KMFL 272040
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
340 PM EST Sat Jan 27 2018

AMZ630-281000-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-180128T1500Z/
Biscayne Bay-
340 PM EST Sat Jan 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...

* Winds and Seas...East winds 15 to 25 kt with gusts up to 30 kt.
  Seas 1 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

AMZ650-651-670-671-281000-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-180128T2200Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
340 PM EST Sat Jan 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY...

* Winds and Seas...East winds 15 to 25 kt with gusts up to 30 kt.
  Seas 5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

http://www.weather.gov/miami
239 
WHUS72 KMFL 280901
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
401 AM EST Sun Jan 28 2018

AMZ630-281500-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-180128T1500Z/
Biscayne Bay-
401 AM EST Sun Jan 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* Winds and Seas...East around winds 15 to 20kt. Seas 1 to 2 
  feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

AMZ650-651-670-671-282000-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-180128T2200Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
401 AM EST Sun Jan 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* Winds and Seas...East winds 15 to 20 kt with gusts up to 25 
  kt. Seas 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

http://www.weather.gov/miami
677 
WHUS72 KMFL 281503
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
1003 AM EST Sun Jan 28 2018

AMZ630-281615-
/O.EXP.KMFL.SC.Y.0007.000000T0000Z-180128T1500Z/
Biscayne Bay-
1003 AM EST Sun Jan 28 2018

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

Breezy southeast winds are expected through this afternoon, but
decreasing below advisory criteria. Thus, the Small Craft 
advisory will be allowed to expire.

$$

AMZ650-651-670-671-282200-
/O.CON.KMFL.SC.Y.0007.000000T0000Z-180128T2200Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
1003 AM EST Sun Jan 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* Winds and Seas...Southeast winds 15 to 20 kt with gusts up to 
  25 kt. Seas 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or 7+ foot seas are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

http://www.weather.gov/miami
288 
WHUS72 KMFL 282058
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
358 PM EST Sun Jan 28 2018


AMZ650-651-670-671-282200-
/O.CAN.KMFL.SC.Y.0007.000000T0000Z-180128T2200Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
358 PM EST Sun Jan 28 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

Breezy southeast winds are expected through this evening, but 
remaining below advisory criteria. Thus, the Small Craft is
cancelled. 

$$

http://www.weather.gov/miami

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 24, 1:02 AM EST, 2 hours 58 minutes earlier.

Area forecast discussion, Jan 24, 1:02 AM EST, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Miami FL
102 AM EST Wed Jan 24 2018

.AVIATION...Frontal boundary currently over the South Florida
region will keep calm to variable wind across the east coast
terminals overnight. Cigs will fluctuate between VFR to MVFR
1500-2500 ft for most of the east coast terminals through the
morning hrs. Winds already northerly to the west will gradually
shift NNW after 12Z for east coast terminals. Models suggest VCSH
near the east TAFs sites by mid morning. Therefore, VCSH has been
included closer to 15Z today. NNE shift with winds 10 to 15 knots
expected early Thu and less chance of SHRA.

&&

.PREV DISCUSSION... /issued 727 PM EST Tue Jan 23 2018/

UPDATE...
Broken line of showers over eastern Palm Beach extending to
central Broward at 720pm moving eastward with lighter more
isolated activity farther south and west. This line of heavier
activity should mostly move into the Atlantic by late evening. For
the rest of the night, showers over the southern and eastern
portions of South Florida will consist of mainly light to
moderate isolated to scattered activity. Made slight adjustments
to PoPs based on latest radar and HRRR. Slowed down the rate of
temperatures falling overnight. No change was made to the forecast
low temperatures for Wednesday morning.

PREV DISCUSSION... /issued 655 PM EST Tue Jan 23 2018/

AVIATION...Band of showers with the occasional storm moving into
region this evening just ahead of cold front. VCSH for all sites
generally through 04Z-08Z, with storm threat too low to include in
the TAFs at this time. Front moving in around same time with winds
becoming light NW. Models suggest prevailing IFR-MVFR cigs coming
in with front, lingering through most of Wed as front stalls just
to the south. SHRA chances expected to return for KFLL-KTMB late
morning.

PREV DISCUSSION... /issued 429 PM EST Tue Jan 23 2018/

DISCUSSION...
Short Term (This afternoon through Wednesday night): Slow moving
cold front is responsible for showers and a few thunderstorms that
have been occurring this afternoon, mainly over northern portions
of South Florida, including the Lake region. This activity will
be migrating eastward through the early afternoon hours. The cold
front will move through South Florida tonight. The air does not
become drier very quickly behind the front. With light winds, I
added patchy fog to the grids for the overnight period. Expect a
chance of showers to persist through Wednesday night, mainly
across southern and eastern portions of South Florida.

The cold front has been weakening significantly as it moves
southeastward, so this cold front will not bring air as cold as
the fronts earlier this month. The coldest night will be
Wednesday night, when lows are forecast to range from the upper
40s in Glades County to the lower 60s along the southeast beaches.

Medium Range (Thursday-Saturday): Strong high pressure building
in over the eastern U.S. behind the front will bring clearing
skies and drier weather for late this week. The main story will
be the very strong pressure gradient and strong winds. Thursday
into Saturday, winds of 20-30 kt with gusts approaching gale force
are forecast for the Atlantic waters. Winds will be NE Thursday,
gradually veering to E by late Friday.

Long Term (Saturday night through Tuesday):
GFS and ECMWF develop a low pressure trough near the northeastern
Gulf of Mexico around the Sunday time frame. The models are in a
little better agreement than they had previously been on the
timing for bringing this feature across Florida. Increasing
moisture and rain chances are likely for South Florida, especially
Sunday afternoon into Monday. Behind the system, somewhat cooler
air can be expected as we head into the middle portion of next
week.

MARINE...
A cold front will pass through South Florida tonight, with a
chance of showers persisting over the waters into Wednesday night.
Hazardous northerly winds are expected to develop along with rough
seas Wednesday night into Thursday, then remain strong into the
weekend as they turn easterly. For the Atlantic waters, seas in
the 7 to 9 foot range, with winds of 20-30 kt and gusts near gale
force will be possible later this week.

BEACH FORECAST...
The rip current risk may increase on Atlantic waters by late
Wednesday, and especially on Thursday as breezy north winds
impact the region. The winds will shift to NE on Thursday in
excess on 20 kt and become east on Friday, still over 20 kt. A
high risk of rip currents is likely Friday into Saturday on
Atlantic beaches, when the strong winds will be out of the east.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  74  57  70  61 /  20  20   0  10
Fort Lauderdale  76  60  71  63 /  30  30  10  10
Miami            77  61  72  62 /  30  30  10  10
Naples           75  53  73  57 /  10  10   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

AVIATION...67/MT
Hazardous weather outlook, Jan 23, 7:32 PM EST, 8 hours 28 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
732 PM EST Tue Jan 23 2018

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
241245-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
732 PM EST Tue Jan 23 2018

...Patchy Fog Across South Florida Tonight...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

VISIBILITY: Light and moist west-southwest winds ahead of a frontal
boundary will lead to favorable conditions for fog development across
South Florida overnight. Visibility may drop below a mile at times
in fog.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

The elevated risk of rip currents will be possible mid week along
Atlantic beaches. By the latter half of the week and into the
weekend, breezy easterly winds will act to generate strong rip
currents along Atlantic beaches.

Breezy easterly winds will create rough seas and hazardous boating
conditions, esepcailly across the Atlantic waters Thursday into the
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Nearby

Small Craft Advisories in Florida, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.